# SDR ASAA1159470

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,209 hours, 5,212 cycles
- System (JASC): 3160 · Central Display
- Part: Keyboard
- Part number: 17410802
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O MCDU TACTILE FEEDBACK ON KEYS 1 8 E PREV PAGE AND LINE SELECT KEY 5R INOP.  REMOVED AND REPLACED FMC CDU KEYBOARD ON F/O'S SIDE IAW MM 34 61 01, SYSTEM OP CHECKS GOOD.
